days. My head felt as if were going to explode and I felt suicidal. I discontinued the Zoloft three days ago. My head feels better, however, I still feel the negative affects that it had on me.(ie. ants "crawling" over my head.) I had virial meningitis in 1996. Zoloft made my head feel like it felt when I was ill in 1996. Now, my Doctor wishes to try Wellbutrin. Will it have the same effect as the Zolfoft had on me?
Unfortunately it is difficult to know how Wellbutrin will affect you.
Drugs affect everybody differently and you will not know how you respond unless you try taking Wellbutrin.
You should follow the advice of your doctor and give it a go.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 1 answer
Posted 4 Jan 2013 • 1 answer
Posted 8 Nov 2013 • 4 answers
Posted 10 Dec 2013 • 1 answer
Posted 18 Jun 2015 • 3 answers